Pacific Journal of Mathematics

Noncompact sets with convex sections.

Mau-Hsiang Shih and Kok-Keong Tan

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 473-479.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706166

Mathematical Reviews number (MathSciNet)
MR803130

Zentralblatt MATH identifier
0635.47046

Subjects
Primary: 52A07: Convex sets in topological vector spaces [See also 46A55]

Citation

Shih, Mau-Hsiang; Tan, Kok-Keong. Noncompact sets with convex sections. Pacific J. Math. 119 (1985), no. 2, 473--479. https://projecteuclid.org/euclid.pjm/1102706166


Export citation

References

  • [I] F. E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann., 177 (1968), 283-301.
  • [2] K. Fan, Sur un theoreme minimax, C. R. Acad. Sci. Paris, Groupe 1, 259 (1964), 3925-3928.
  • [3] K. Fan, Applications of a theorem concerningsets with convex sections, Math. Ann., 163 (1966), 189-203.
  • [4] K. Fan, Fixed-point and related theorems for non-compact convex sets, in: Game Theory and Related Topics (Edited by O. Moeschlin and D. Pallaschke), North-Hol- land, Amsterdam, (1979), 151-156.
  • [5] K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann., 266 (1984), 519-537.
  • [6] T. W. Ma, On sets with convexsections,J. Math. Anal. Appl., 27 (1969), 413-416.
  • [7] J. Nash, Non-cooperativegames, Ann. Math., 54 (1951), 286-295.
  • [8] J. von Neumann, Zur Theorieder Gesellschaftssiele, Math. Ann., 100 (1928), 295-320.
  • [9] M. H. Shih and K. K. Tan, A geometrictheorem with applicationsto the von Neumann type minimax inequalities andfixed point theorems, to appear.
  • [10] M. Sion, On generalminimax theorems,Pacific J. Math., 8 (1958), 171-176.
  • [II] A. Tychonoff, Ein Fixpunktsatz, Math. Ann., Ill (1935), 767-776.